It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 2 of 2 for ovarian pain after stopping birth control. (0.008 seconds)


... Hi, I started birth control on January 27th for the first time and had to stop after a week. I began having symptoms such as constipation, unbearable back pain and acne. My gynecologist told me to stop and gave me different bc to start on my next period. ... (0 replies)
... On Yaz from Nov 2007 to Dec 2008. No bleeding during withdrawal pills. One occurrence of bleeding on active pills in Nov 2008. After stopping Yaz, natural menstruation took place in Jan, Feb, April and August of 2009. ... (3 replies)


Associated Tags: birth control issues, late period, tender breasts

Pages: 1

All times are GMT -7. The time now is 03:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!